Subalgebras and automorphisms of Lie algebras of cartan type
Funkcionalʹnyj analiz i ego priloženiâ, Tome 20 (1986) no. 1, pp. 83-84
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1986_20_1_a17,
author = {A. N. Rudakov},
title = {Subalgebras and automorphisms of {Lie} algebras of cartan type},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {83--84},
year = {1986},
volume = {20},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1986_20_1_a17/}
}
A. N. Rudakov. Subalgebras and automorphisms of Lie algebras of cartan type. Funkcionalʹnyj analiz i ego priloženiâ, Tome 20 (1986) no. 1, pp. 83-84. http://geodesic.mathdoc.fr/item/FAA_1986_20_1_a17/